Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 384068, 18 pages
Research Article

Bipartite Graphs Related to Mutually Disjoint S-Permutation Matrices

Faculty of Mathematics and Natural Sciences, South-West University, 2700 Blagoevgrad, Bulgaria

Received 18 October 2012; Accepted 7 November 2012

Academic Editors: A. Kelarev, W. F. Klostermeyer, T. Prellberg, and W. Wallis

Copyright © 2012 Krasimir Yordzhev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krasimir Yordzhev, “Bipartite Graphs Related to Mutually Disjoint S-Permutation Matrices,” ISRN Discrete Mathematics, vol. 2012, Article ID 384068, 18 pages, 2012. doi:10.5402/2012/384068